RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 78, Issue 2  


The Generalized Pompeiu Metric in the Isometry Problem for Hyperspaces
V. V. Aseev, A. V. Tetenov, A. P. Maksimova
163
Symmetries of Real Hypersurfaces in Complex 3-Space
V. K. Beloshapka
171
Group Extensions and Hall Polynomials
G. V. Voskresenskaya
180
Generalized Approximate Weak Greedy Algorithms
V. V. Galatenko, E. D. Livshits
186
Positive Solutions of Quasilinear Elliptic Equations
E. I. Galakhov
202
Continuous Approximations of Multivalued Mappings and Fixed Points
B. D. Gel'man
212
A metric of constant curvature on polycycles
M. Deza, M. I. Shtogrin
223
Fitting Classes with Given Properties of Hall Subgroups
V. N. Zagurskii, N. T. Vorob'ev
234
Justification of a Malyshev-Type Formula in the Nonnormal Case
Kh. D. Ikramov, A. M. Nazari
241
Improper Riemann Integral and Henstock Integral in $\mathbb R^n$
P. Muldowney, V. A. Skvortsov
251
On $R$-Universal Functions
E. A. Polyakov
259
Szegő-Type Limit Theorems for Generalized Discrete Convolution Operators
I. B. Simonenko
265
Homotopy Theories of Algebras over Operads
V. A. Smirnov
278
Concerning an Example of Paskiewich
A. P. Solodov
286
Elementarity and Dimensions
K. P. Hart
292
Asymptotic Expansion of Eigenvalues of the Laplace Operator in Domains with Singularly Perturbed Boundary
M. I. Cherdantsev
299
Polynomials of Least Deviation from Zero
V. A. Yudin
308

Brief Communications
Continuity and Asymptotic Behavior of Integral Kernels Related to Schrödinger Operators on Manifolds
J. Brüning, V. A. Geiler, K. V. Pankrashin
314
On Quasihomogeneous Strings
R. S. Ismagilov, P. S. Sarkisyan
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019